# SDR DALA2016120709700

- Difficulty date: June 16, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 74,285 hours, 34,053 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT GOUGED AT 2 LOCATIONS ON LWER SKIN TRAILING EDGE, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN ON SLAT 3 BTW RIB 7 TO RIB 8 ON RH WING IAW PRELIMINARY REPAIR INSTRUCTION ER/A 547917-14 REVISION 0 AND ER/A 545659-14 REVISION A, TABLE 1, ITEM 28 PAGE 17 AND ER/A 547917-14 REVISION ORIGINAL.
